Alert archive / Texas / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 13, NWS Fort Worth, TX

March 17, 2018Coryell County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Mar 17, 2018, 4:23 PM CDT for Coryell County, Texas. It was in force for 67 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 17, 2018, 4:23 PM CDT (21:23 UTC)
Expired
Mar 17, 2018, 5:30 PM CDT
In force
67 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Hail
1.25 in
Wind
65.0 mph

County Coryell County, TX

The radar

The Ft Hood radar (KGRK), 82 km from the middle of the area, began a volume at 21:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 17, 5:13 PM CDTTSTM WND DMG9 Se Fort Gates, TXA COUPLE OF TREES DOWN BETWEEN FLAT AND THE GROVE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 50 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 17, 2:20 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 9.4 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2018-03-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2018-03-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2469 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
-22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

455 
WUUS54 KFWD 172123
SVRFWD
TXC099-172230-
/O.NEW.KFWD.SV.W.0013.180317T2123Z-180317T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Fort Worth TX
423 PM CDT SAT MAR 17 2018

The National Weather Service in Fort Worth has issued a

* Severe Thunderstorm Warning for...
  Coryell County in central Texas...

* Until 530 PM CDT.

* At 423 PM CDT, a severe thunderstorm was located 12 miles north of
  Copperas Cove, moving northeast at 30 mph.

  HAZARD...65 mph wind gusts and half dollar size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Gatesville, McGregor, Fort Gates, Mother Neff State Park, Oglesby
  and South Mountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection get inside a sturdy structure and stay away from
windows.

Heavy rainfall is occurring with this storm, and may lead to minor 
flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3137 9808 3171 9769 3132 9742 3128 9750
      3119 9796
TIME...MOT...LOC 2123Z 244DEG 25KT 3130 9792 

HAIL...1.25IN
WIND...65MPH
 
$$

24
3 follow-up statements
288 
WWUS54 KFWD 172136
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
436 PM CDT SAT MAR 17 2018

TXC099-172230-
/O.CON.KFWD.SV.W.0013.000000T0000Z-180317T2230Z/
Coryell TX-
436 PM CDT SAT MAR 17 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR CORYELL COUNTY...

At 435 PM CDT, a severe thunderstorm was located 8 miles southwest of
Fort Gates, or 8 miles southwest of Gatesville, moving northeast at 
30 mph. An additional thunderstorm was developing between Topsey and 
Pidcoke and this storm may become severe. 

HAZARD...Golf ball size hail and 65 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Gatesville, McGregor, Fort Gates, Mother Neff State Park, Oglesby and
South Mountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection stay inside a sturdy structure and keep away from
windows as large hail appears VERY likely with this storm!

&&

LAT...LON 3137 9808 3171 9769 3132 9742 3128 9750
      3119 9796
TIME...MOT...LOC 2135Z 242DEG 25KT 3135 9783 

HAIL...1.75IN
WIND...65MPH
 
$$

24
649 
WWUS54 KFWD 172148
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
448 PM CDT SAT MAR 17 2018

TXC099-172230-
/O.CON.KFWD.SV.W.0013.000000T0000Z-180317T2230Z/
Coryell TX-
448 PM CDT SAT MAR 17 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR CORYELL COUNTY...

At 447 PM CDT, a severe thunderstorm was located 7 miles south of
Fort Gates, or 9 miles south of Gatesville, moving east at 30 mph.

HAZARD...Two inch hail and 70 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings. 

Locations impacted include...
Gatesville, McGregor, Fort Gates, Mother Neff State Park, Oglesby and
South Mountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection stay inside a sturdy structure and keep away from
windows.

Intense thunderstorm lines can produce brief tornadoes and 
widespread significant wind damage. Although a tornado does not 
appear imminent, it is best to move to an interior room on the 
lowest floor of a building. This storm may cause serious injury and 
significant property damage.

&&

LAT...LON 3137 9808 3171 9769 3132 9742 3128 9750
      3119 9796
TIME...MOT...LOC 2147Z 248DEG 24KT 3130 9773 

TORNADO...POSSIBLE
HAIL...2.00IN
WIND...70MPH
 
$$

24
259 
WWUS54 KFWD 172204
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
504 PM CDT SAT MAR 17 2018

TXC099-172230-
/O.CON.KFWD.SV.W.0013.000000T0000Z-180317T2230Z/
Coryell TX-
504 PM CDT SAT MAR 17 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR EAST CENTRAL CORYELL COUNTY...

At 503 PM CDT, a severe thunderstorm was located near Fort Gates, or
9 miles southeast of Gatesville, moving northeast at 30 mph.

HAZARD...Two inch hail and 70 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings. 

Locations impacted include...
Gatesville, McGregor, Fort Gates, Mother Neff State Park, Oglesby and
South Mountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail. Seek shelter inside a well-built 
structure and stay away from windows. Although a tornado is not 
immediately likely, it is best to move to an interior room on the 
lowest floor of a building. This storm may cause serious injury and 
significant property damage.

&&

LAT...LON 3142 9788 3150 9754 3132 9742 3128 9750
      3123 9780
TIME...MOT...LOC 2203Z 244DEG 25KT 3135 9761 

TORNADO...POSSIBLE
HAIL...2.00IN
WIND...70MPH
 
$$

24

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 17, 3:46 PM CDT, 37 minutes earlier.

Area forecast discussion, Mar 17, 3:46 PM CDT, 37 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Fort Worth TX
346 PM CDT Sat Mar 17 2018

.SHORT TERM... /Issued 222 PM CDT Sat Mar 17 2018/

Strong to severe thunderstorms are likely this afternoon and
evening. A Severe Thunderstorm Watch has been issued for much of
North and Central Texas through this evening.

A high-quality warm sector airmass is in place across much of
North and Central Texas. A surface low has deepened across West
TX and is located just west of San Angelo as of 2pm. A dryline
extends south from this low and a quasi-stationary front lies to
the ENE roughly along the I-20 corridor. Over the past hour, this
boundary has started a more progressive northward shift as a warm
front and is now draped on the northern fringes of the DFW
Metroplex. Within the warm sector, partial clearing has allowed
temperatures to climb into the upper 70s with dewpoints climbing
in to the mid 60s. These conditions have led to strong surface-
based instability of around 2000 J/kg within the warm sector with
a plume of very steep lapse rates within the 800-600mb layer.

While a few convective attempts have been made within the
forecast area near Stephenville and Comanche, the more robust
convective development will continue to be farther west near the
dryline/front triple point. Lift will be aided by a mid-level
shortwave disturbance that is most identifiable in the 600-700mb
height fields. Lift from this disturbance as well as convergence
along the aforementioned boundaries will continue to result in
convective initiation over the next several hours. We may see 2 or
possibly even 3 waves of convection initiate to the west and move
east throughout the evening as lift continue to act upon the warm
sector airmass.

Storms will have the ability to become strong or severe within
the warm sector with primarily a supercellular storm mode favored
due to large instability and 50-60 kts of deep-layer bulk shear.
Relatively straight hodographs will favor splitting supercells
with both right and left movers capable of surviving. While all
modes of severe weather are possible, hail will probably be the
most common threat through this event. This will be due to the
steep lapse rates located within the hail growth zone, updraft
rotation with primarily a supercellular storm mode, and wet-bulb
zero heights around 9-10 kft. Of course, damaging wind gusts will
also be of concern with more robust convection. The tornado
threat remains somewhat questionable due to the straight
hodographs, weaker low-level flow through about 1 km, and limited
helicity in the 0-3 km layer. In addition, winds within the warm
sector are somewhat veered. If flow was to strengthen at all later
this afternoon or back more to the east, there would be a window
of increased tornado potential. This may end up being most likely
if a supercell storm can become rooted along/near the frontal
boundary where surface winds may be locally backed.

Convection should be on a downward trend later this evening, but
some surface-based instability may last through and even a bit
after sunset. The potential for severe storms, especially severe
hail will linger after sunset and into the overnight hours. The
concern should shift east of I-35 by 9-10pm when convection will
likely have grown upscale and conglomerated into a multicellular
cluster or broken line with a continued hail/wind threat. Am
expecting most convection to have exited the area to the east
around 1-2am with a general lull expected through daybreak Sunday.

-Stalley

&&

.LONG TERM...

/Sunday through Saturday/

A quasi-stationary frontal boundary is expected to extend
along/just north of I-20 at 7 AM Sunday. Some scattered warm
advection showers are possible during the morning. A dryline
is expected to approach the I-35 corridor by early afternoon.
Confidence in how much thunderstorm development we will get during
the afternoon along and east of the I-35 corridor is still not
very high given the expected cloud cover and possible morning
rain. IF storms develop, the shear and instability will be
supportive of some strong to severe thunderstorms with large hail
and damaging winds being the main threats. There would also be a
non-zero potential for a tornado especially north of I-20 where
surface winds should back.

Expect elevated fire weather conditions for areas west of I-35
Sunday afternoon behind the Pacific cold front due to southwest
winds 10 to 20 mph and minimum relative humdities in the teens and
20s. Highs will range from the lower 70s northeast to the mid 80s
southwest.

Rain chances will end by sunset Sunday and a Pacific cold front
will overtake the dry line during the evening and move through the
region overnight. Winds will become westerly 10 to 20 mph area
wide by daybreak Monday. Lows will be the 50s area wide.

As a surface low moves east from northeastern Oklahoma toward the
Ohio River Valley Monday, winds across North and Central Texas
will shift from westerly to northwesterly at 15 to 25 mph with
some gusts over 30 mph likely. The gusty winds combined with
relative humidities in the upper teens southwest to lower 30s
northeast will result in elevated to near-critical fire weather
conditions Monday. Highs will be in the 70s to lower 80s.

Dry weather is expected for the most of the rest of the week as
upper level ridging builds over the Rockies early to midweek and
then moves into the Plains late week. We will have northerly winds
on Tuesday with highs mostly in the 60s. Temperatures will then
warm for the rest of the week with southerly winds returning.
Highs will be in the upper 60s northeast to upper 70s west
Wednesday, 70s to lower 80s Thursday and mid 70s northeast to the
mid 80s west Friday and Saturday.

58

&&

.AVIATION... /Issued 109 PM CDT Sat Mar 17 2018/
/18z TAFs/

Primary concerns through the forecast period are impacts from
convection in the next 6-12 hours. A stationary front currently
resides near I-20 with MVFR cigs positioned to the south. A
surface low and dryline are located to the west and isolated
showers and storms have started developing as of 18z. Additional
storms are expected to develop along and ahead of this boundary
and in vicinity of the surface front. Storms could encroach on
both the DFW Metroplex airports and Waco as early as 4-5pm and
impacts from nearby thunderstorms are expected to last into the
evening. Will continue Tempo groups for TSRA during the most
likely time which appears centered around 00z this evening. Winds
will remain out of the ESE at DFW area airports and out of the
south at Waco throughout this time.

After convection moves east later this evening, the return of some
MVFR cigs is anticipated during the overnight hours. While some
guidance is quite pessimistic with suggesting IFR conditions
through Sunday morning, will continue cigs above 1 kft for now.
Have maintained rain-free TAFs throughout Sunday for now as the
expectation is that most activity will be east of the TAF sites.

-Stalley

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    63  82  55  75  46 /  70  40  20   0   0
Waco                63  83  54  80  46 /  80  40  20   0   0
Paris               57  73  53  73  44 /  40  70  30   5   5
Denton              58  81  53  75  43 /  50  40  20   0   0
McKinney            60  78  54  73  44 /  60  50  30   0   0
Dallas              64  81  57  77  47 /  70  40  20   0   0
Terrell             61  79  54  77  45 /  80  60  30   0   0
Corsicana           64  81  54  79  46 /  90  60  30   0   0
Temple              65  85  54  80  47 /  50  30  20   0   0
Mineral Wells       57  85  52  76  41 /  50  30  10   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&

26/58
Hazardous weather outlook, Mar 17, 3:02 PM CDT, 1 hour 21 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
302 PM CDT Sat Mar 17 2018

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-181230-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
302 PM CDT Sat Mar 17 2018

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Tonight.
Severe thunderstorms are expected to affect much of North and
Central Texas through this evening and tonight. The most likely areas
for severe weather and supercell thunderstorms are near and south of
Interstate 20. Large hail will be the primary threat, although
damaging winds and tornadoes are also possible.

Later tonight, storms are expected to grow into a larger cluster or
broken line as they move east of Interstate 35. Damaging winds and
large hail will continue to be possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Thunderstorm chances will continue for North and Central Texas
Sunday and Sunday night. A few storms could be severe during this
time with mainly a large hail and damaging wind threat. The severe
threat will be highest east of I-35 during this time.

Critical fire weather conditions may occur west of I-35 on Sunday
afternoon and across all of North and Central Texas on Monday
afternoon.

.SPOTTER INFORMATION STATEMENT...
Spotter activation will likely be requested throughout this evening.

In the hours before

Special weather statement, Mar 17, 2:51 PM CDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
251 PM CDT SAT MAR 17 2018

TXZ142-172030-
Mills TX-
251 PM CDT SAT MAR 17 2018

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MILLS COUNTY UNTIL 330 PM
CDT...

At 251 PM CDT, Doppler radar was tracking a strong thunderstorm
cluster 11 miles northeast of Skeeterville, or 16 miles north of
Richland Springs, moving northeast at 35 mph.

Dime size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Goldthwaite and Mullin.

A severe thunderstorm watch remains in effect until 1100 PM CDT for
central Texas.

LAT...LON 3150 9896 3161 9878 3169 9876 3172 9849
      3168 9846 3131 9863 3132 9865 3135 9864
      3137 9865 3134 9870 3135 9871 3139 9869
      3143 9873 3139 9877 3141 9878 3141 9885
      3144 9887 3143 9891 3146 9894 3147 9898
TIME...MOT...LOC 1951Z 211DEG 29KT 3149 9885

24
Special weather statement, Mar 17, 3:20 PM CDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
320 PM CDT SAT MAR 17 2018

TXZ115-172045-
Stephens TX-
320 PM CDT SAT MAR 17 2018

...SIGNIFICANT WEATHER ADVISORY FOR STEPHENS COUNTY UNTIL 345 PM
CDT...

At 319 PM CDT, Doppler radar was tracking a strong thunderstorm near
Ibex, or 9 miles southwest of Breckenridge, moving northeast at 25
mph.

Half inch hail will be possible with this storm.

Locations impacted include...
Breckenridge, Crystal Falls and Us-180 Near The Shackelford-
Stephens County Line.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If near Hubbard Creek Reservoir, get out of the water and move
indoors or inside a vehicle. If you can hear thunder, you are close
enough to be struck by lightning. Do not be caught on the water in a
thunderstorm.

&&

LAT...LON 3282 9910 3296 9900 3295 9858 3275 9858
      3254 9906 3259 9910
TIME...MOT...LOC 2019Z 228DEG 23KT 3269 9905

24
Special weather statement, Mar 17, 3:36 PM CDT, 47 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
336 PM CDT SAT MAR 17 2018

TXZ142-143-156-157-172130-
Mills TX-Coryell TX-Lampasas TX-Hamilton TX-
336 PM CDT SAT MAR 17 2018

...SIGNIFICANT WEATHER ADVISORY FOR HAMILTON...WESTERN CORYELL...
LAMPASAS AND SOUTHEASTERN MILLS COUNTIES UNTIL 430 PM CDT...

At 335 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles east of Goldthwaite to 7 miles
northwest of Lampasas. Movement was northeast at 25 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Copperas Cove, Gatesville, Lampasas, Hamilton, Fort Hood, Kempner,
Evant and Lometa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service.

&&

A severe thunderstorm watch remains in effect until 1100 PM CDT for
Central Texas.

LAT...LON 3175 9833 3186 9790 3163 9774 3113 9779
      3107 9791 3104 9791 3104 9827 3142 9857
TIME...MOT...LOC 2035Z 231DEG 24KT 3142 9838 3115 9825

24
Special weather statement, Mar 17, 4:09 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
409 PM CDT SAT MAR 17 2018

TXZ130>132-172215-
Hood TX-Erath TX-Somervell TX-
409 PM CDT SAT MAR 17 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SOMERVELL...NORTHEASTERN
ERATH AND HOOD COUNTIES UNTIL 515 PM CDT...

At 408 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles southeast of Morgan Mill, or 13 miles northeast of
Stephenville, moving northeast at 25 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Granbury, Pecan Plantation, Glen Rose, Lipan, Dinosaur Valley State
Park, Oak Trail Shores and Tolar.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm. Seek
a safe shelter inside a building or vehicle.

If on or near Lake Granbury or Squaw Creek Reservoir, get out of the
water and move indoors or inside a vehicle. If you can hear thunder,
you are close enough to be struck by lightning. Do not be caught on
the water in a thunderstorm.

&&

A severe thunderstorm watch remains in effect until 1100 PM CDT for
North Texas.

LAT...LON 3251 9808 3251 9807 3256 9806 3255 9762
      3228 9762 3216 9802 3231 9815
TIME...MOT...LOC 2108Z 227DEG 21KT 3231 9801

24

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 17, 2:51 PM CDTSpecial Weather StatementFWDMills39 min
Mar 17, 2:53 PM CDTSevere Thunderstorm WarningFWDComanche, Eastland40 min
Mar 17, 3:20 PM CDTSpecial Weather StatementFWDStephens25 min
Mar 17, 3:36 PM CDTSpecial Weather StatementFWDCoryell, Hamilton, Lampasas54 min
Mar 17, 4:09 PM CDTSpecial Weather StatementFWDHood66 min
Mar 17, 4:28 PM CDTSpecial Weather StatementFWDJohnson32 min
Mar 17, 4:56 PM CDTSevere Thunderstorm WarningFWDBell, Coryell, McLennan64 min
Mar 17, 5:12 PM CDTSpecial Weather StatementFWDEllis48 min
Mar 17, 5:43 PM CDTSevere Thunderstorm WarningFWDBell, Falls, McLennan62 min
Mar 17, 6:04 PM CDTSpecial Weather StatementFWDLampasas, Mills56 min
Mar 17, 6:31 PM CDTSevere Thunderstorm WarningFWDLampasas59 min
Mar 17, 6:39 PM CDTSevere Thunderstorm WarningFWDFalls36 min

Nearby

Severe Thunderstorm Warnings in Texas, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.